# SDR ASAA2023072444205

- Difficulty date: July 24, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 58,373 hours, 17,306 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE TWO FIRE SWITCH WILL NOT ILLUMINATE WITH OVERHEAT DETECT SWITCH IN NORMAL. GROUNDED - YES. ON DEFERRAL.
